标题:On designing H_∞ fault estimator for switched nonlinear systems of neutral type
作者:Xinzhi Liu;Shuai Yuan
作者机构:[Liu, X] Department of Applied Mathematics, University of Waterloo, Waterloo, ON, N2L 3G1, Canada;[ Yuan, S] School of Control Science and Engineering 更多
通讯作者:Liu, X.(xzliu@uwaterloo.ca)
通讯作者地址:[Liu, XZ]Univ Waterloo, Dept Appl Math, Waterloo, ON N2L 3G1, Canada.
来源:Communications in nonlinear science and numerical simulation
出版年:2011
卷:16
期:11
页码:4379-4389
DOI:10.1016/j.cnsns.2011.03.017
关键词:fault estimation;switched nonlinear systems;neutral type;average dwell time
摘要:This paper deals with the problem of fault estimation for a class of switched nonlinear systems of neutral type. The nonlinearities are assumed to satisfy global Lipschitz conditions and appear in both the state and measured output equations. By employing a switched observer-based fault estimator, the problem is formulated as an H_∞ filtering problem. Sufficient delay-dependent existence conditions of the H_∞ fault estimator (H_∞-FE) are given in terms of certain matrix inequalities based on the average dwell time approach. In addition, by using cone complementarity algorithm, the solutions to the observer gain matrices are obtained by solving a set of linear matrix inequalities (LMIs). A numerical example is provided to demonstrate the effectiveness of the proposed approach.
收录类别:EI;CSCD;SCOPUS;SCIE
WOS核心被引频次:13
Scopus被引频次:17
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-79957881099&doi=10.1016%2fj.cnsns.2011.03.017&partnerID=40&md5=4fbc4db5e7ccd0c2d3c61f5ea3da0707
TOP